# SDR FDEA200907312857

- Difficulty date: July 31, 2009
- Submitted: August 3, 2009
- Operation: Air carrier
- Aircraft: N589FE
- Make and model: Doug MD-11F
- Aircraft serial: 48491
- Aircraft time: 58,958 hours, 11,044 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Bracket
- Part number: ARC2512503
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING - FLAP SIDE INBD FLAP OTBD HINGE OTBD PIVOT HOLE FOUND CORROSIONS.  HINGE REWORKED AS PER EA 1-5750-132166.  BUSHING FABRICATED AS PER MD-11 CMM 57-52-03 REV. 64. AND INSTALLED AS PER EA 1-5750-132166.   REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100 REV. 107.
